Patterns of parasitic infections in faecal samples from stray cat populations in Qatar. / Abu-Madi, M. A.; Al-Ahbabi, D. A.; Al-Mashhadani, M. M.; Al-Ibrahim, R.; Pal, P.; Lewis, J. W.

In: Journal of Helminthology, Vol. 81, No. 3, 01.09.2007, p. 281-286.

Research output: Contribution to journalArticlepeer-review

  • M. A. Abu-Madi
  • D. A. Al-Ahbabi
  • M. M. Al-Mashhadani
  • R. Al-Ibrahim
  • P. Pal
  • J. W. Lewis
Original languageEnglish
Pages (from-to)281-286
Number of pages6
JournalJournal of Helminthology
Issue number3
Publication statusPublished - 1 Sep 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24094610